TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter #1
hello,I have ryanads,sjogrens,positive ana osteoarthrites and degenerative joint disease all dx in 2004 at the time my hair was falling out too.My rhemy put me on 200mg of plaqunenil,he told me that it would help me feel better and help my hair grow back,it did.I felt good until Oct.2006,slowly more pain.Things have really gotten worse the ana has gone down but I have more pain than befor.My hair started falling out again and its changing color all my facial hair is gone,some of the hair on the upper part of my body is gone,my head and skin itches so bad I have these little bumps all over my face.The dermatologist said that it could be the plaqunenil thats making the hair fall out she also told me that my iron was very low, so I take 650mg.My rhemy now wants me to go on prednisone,I don't understand because my ana is lower than it ever was befor my dna is negative.I just don't know what's going on,I'm so depressed lately.Has anyone ever had anything like this happen,it's feels like my body is completely turning on me.thank you
 

·
Registered
Joined
·
43 Posts
I did have similiar symptoms with the hair loss and it turned out to be my thyroid it was low. The docs told me it was not related to the lupus but in your case I don't know. I would have it checked out tho. I hope you get the results your looking for. :wink2: Stay well and take care of yourself. Laurie
 

·
Registered
Joined
·
5 Posts
Discussion Starter #3
thankyou Laurie for your quick response to my question,I had my thyriod levels checked they are normal.I just hope that all this will calm down.I will know more when I go back to the rhemy next week.thanks once again Donna
 

·
Registered
Joined
·
11 Posts
Hi Donna,

I also have periods of extremem hair loss all over my head and not in spots like with Discoid Lupus. Mine is directly related to a flare and is a warning sign for me. I cry when I have to take a shower (which now is every two days for fear of losing more hair). It literally comes out in handfuls. Thank God I have tons of it.

As for the rash, I broke out in an awful itchy bumpy rash after five days on 400mg of Plaquenil. That is what the allergic reaction looks like. I couldn't remember how long you have been on it though. I would think it would be immediate if you were allergice to it.

Hang in there and I hope your Rheumy can help you get to feeling better.

Hugs,

Andrea
 

·
Registered
Joined
·
5 Posts
Discussion Starter #5
crazy symptoms,hair loss and more

Hi Andrea,thanks for your responding.I have been on plaqunenil since nov. 2004,My derma. did say that it could be an reaction from the plaquneil,I hate to comb my hair really I don't even like to touch it because it comes out in my hands.:( I will discuss it with my. Rhumy.on Thursday.As for the rashes I been using a cream but so far it really doesn't stop the itching.I don't know what a flare is like because I haven't been Dx with lupus at this time.



Thank you once again,
Donna:)
 
1 - 5 of 5 Posts
Top